# SDR ASOA2013100109129

- Difficulty date: September 9, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,755 hours, 9,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME FS 295 AT STRINGER 25R.  REPAIRED IAW SRM 53-00-01-101-001-A01 AND REO 690-53-61-402.
